Skip to main content
Article
Loss protection in pairs trading through minimum profit bounds: a cointegration approach
Faculty of Informatics - Papers (Archive)
  • Chandra M Gulati, University of Wollongong
  • Yan-Xia Lin, University of Wollongong
  • Michael McCrae, University of Wollongong
RIS ID
14140
Publication Date
1-1-2006
Publication Details

Lin, Y., McCrae, M. & Gulati, C. M. (2006). Loss protection in pairs trading through minimum profit bounds: a cointegration approach. Journal of Applied Mathematics and Decision Sciences, Volume 2006 Art. No. 73803.

Citation Information
Chandra M Gulati, Yan-Xia Lin and Michael McCrae. "Loss protection in pairs trading through minimum profit bounds: a cointegration approach" (2006) p. Art. No. 73803
Available at: http://works.bepress.com/yan-xia_lin/17/